# SDR AALA20000944

- Difficulty date: June 6, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833203
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 728 - AFTER TAKEOFF MCI, RED NOSE GEAR LIGHT REMAINED ILLUMINATED.  RECYCLED GEAR, NO HELP.  LIGHT WENT OUT DURING CRUISE AT 31,000 FEET.  LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SENSOR, SWUNG NOSE GEAR.  GEAR UP LIGHT EXTINGUISHES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
